# SDR 2006UALA01000

- Difficulty date: May 24, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: 73UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 62,387 hours, 7,142 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY SILL LIGHTS INOP AT DOOR 2 LEFT.
